# SDR PCAA0101001

- Difficulty date: January 1, 2001
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N831EX
- Make and model: Dhav DHC8102
- Aircraft serial: 160
- Aircraft time: 25,813 hours, 29,110 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 07802
- Part serial: TH2119
- Condition: Failed
- Location: Cockpit
- Part time: 10,554 hours, 11,686 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA-ALB FLIGHT 3551. LEFT WINDSCREEN SHATTERED IN FLIGHT. AIRCRAFT LANDED IN ALB. MAINTENANCE REPLACED CAPTAINS WINDSHIELD AND 15 NUTPLATES ALONG BOTTOM OF WINDOW SILL IN ACCORDANCE WITH DEHAVILLAND DASH 8 MAINTENANCE MANUAL 56-10-11, RAN AIRCRAFT, OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
